MathSciNet Relay Station
MathSciNet bibliographic data
MR869402 (88b:58025) 58E05 (49F15)
Pucci, Patrizia; Serrin, James The structure of the critical set in the mountain pass theorem. Trans. Amer. Math. Soc. 299 (1987), no. 1, 115–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement